CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Franceschetti-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2005 | 2004 | 2003 | 2002 | 2001 | 2000 | 1999 | 1998
Number of items: 17.

2005

Franceschetti, Massimo and Booth, Lorna and Cook, Matthew et al. (2005) Continuum Percolation with Unreliable and Spread-Out Connections. Journal of Statistical Physics, 118 (3-4). pp. 721-734. ISSN 0022-4715. https://resolver.caltech.edu/CaltechAUTHORS:20191009-093219813

2004

Florens, Cédric and Franceschetti, Massimo and McEliece, Robert J. (2004) Lower bounds on data collection time in sensory networks. IEEE Journal on Selected Areas in Communications, 22 (6). pp. 1110-1120. ISSN 0733-8716. https://resolver.caltech.edu/CaltechAUTHORS:FLOieeejsac04

Franceschetti, Massimo and Bruck, Jehoshua and Shulman, Leonard J. (2004) A random walk model of wave propagation. IEEE Transactions on Antennas and Propagation, 52 (5). pp. 1304-1317. ISSN 0018-926X. https://resolver.caltech.edu/CaltechAUTHORS:FRAieeetap04

Franceschetti, Massimo and Cook, Matthew and Bruck, Jehoshua (2004) A Geometric Theorem for Network Design. IEEE Transactions on Computers, 53 (4). pp. 483-489. ISSN 0018-9340. https://resolver.caltech.edu/CaltechAUTHORS:FRAieeetc04

2003

Booth, Lorna and Bruck, Jehoshua and Cook, Matthew et al. (2003) Ad hoc wireless networks with noisy links. In: 2003 IEEE International Symposium on Information Theory. IEEE , Piscataway, NJ, p. 386. ISBN 0-7803-7728-1. https://resolver.caltech.edu/CaltechAUTHORS:20111005-091318608

Booth, Lorna and Bruck, Jehoshua and Franceschetti, Massimo et al. (2003) Covering algorithms, continuum percolation and the geometry of wireless networks. Annals of Applied Probability, 13 (2). pp. 722-741. ISSN 1050-5164. https://resolver.caltech.edu/CaltechAUTHORS:BOOaoap03

Franceschetti, Massimo and Booth, Lorna and Cook, Matthew et al. (2003) Percolation in Multi-hop Wireless Networks. California Institute of Technology . (Unpublished) https://resolver.caltech.edu/CaltechPARADISE:2003.ETR055

2002

Booth, L. and Bruck, J. and Franceschetti, M. et al. (2002) Power requirements for connectivity in clustered wireless networks. In: 2002 IEEE International Symposium on Information Theory. IEEE , Piscataway, N.J., p. 353. ISBN 0-7803-7501-7. https://resolver.caltech.edu/CaltechAUTHORS:20111102-090203478

Booth, Lorna and Bruck, Jehoshua and Cook, Matthew et al. (2002) Ad hoc wireless networks with noisy links. California Institute of Technology . (Unpublished) https://resolver.caltech.edu/CaltechPARADISE:2002.ETR047

Franceschetti, Massimo and Cook, Matthew and Bruck, Jehoshua (2002) A Geometric Theorem for Wireless Network Design Optimization. California Institute of Technology . (Unpublished) https://resolver.caltech.edu/CaltechPARADISE:2002.ETR044

Franceschetti, Massimo and Bruck, Jehoshua and Schulman, Leonard J. (2002) Microcellular Systems, Random Walks, and Wave Propagation. California Institute of Technology . (Unpublished) https://resolver.caltech.edu/CaltechPARADISE:2002.ETR045

2001

Franceschetti, Martin and Bruck, Jehoshua (2001) A group membership algorithm with a practical specification. IEEE Transactions on Parallel and Distributed Systems, 12 (11). pp. 1190-1200. ISSN 1045-9219. https://resolver.caltech.edu/CaltechAUTHORS:FRAieeetpds01

Booth, Lorna and Bruck, Jehoshua and Franceschetti, Massimo et al. (2001) Covering Algorithms, Continuum Percolation, and the Geometry of Wireless Networks. California Institute of Technology . (Unpublished) https://resolver.caltech.edu/CaltechPARADISE:2001.ETR037

Franceschetti, Massimo and Cook, Matthew and Bruck, Jehoshua (2001) A Geometric Theorem for Approximate Disk Covering Algorithms. California Institute of Technology . (Unpublished) https://resolver.caltech.edu/CaltechPARADISE:2001.ETR035

2000

Franceschetti, Massimo and Bruck, Jehoshua (2000) On the Possibility of Group Membership Protocols. In: Dependable Network Computing. Springer International Series in Engineering and Computer Science. No.538. Springer , Boston, MA, pp. 77-92. ISBN 978-1-4613-7053-6. https://resolver.caltech.edu/CaltechAUTHORS:20200127-124216616

1999

Franceschetti, Massimo and Bruck, Jehoshua (1999) A Possible Solution to the Impossible Membership Problem. California Institute of Technology . (Unpublished) https://resolver.caltech.edu/CaltechPARADISE:1999.ETR032

1998

Franceschetti, Massimo and Bruck, Jehoshua (1998) A Leader Election Protocol for Fault Recovery in Asynchronous Fully-Connected Networks. California Institute of Technology . (Unpublished) https://resolver.caltech.edu/CaltechPARADISE:1998.ETR024

This list was generated on Thu Apr 2 06:40:13 2020 PDT.